T Nation

Dosing Frequency Causing Elevated Hemoglobin?

Hello,

I’ve been on trt (cypionate) and arimidex for almost three years now and for about 2 of them I’ve had elevated hematocrit/hemoglobin that I believe may be causing my high blood pressure and recently neuropathy symptoms (getting an mri next week). I don’t think I noticed high BP or high hemoglobin on blood tests until I went from 200/weekly to 100/biweekly both with 1 Arimidex EOD. I now am doing 65/every three days (150 total) with no arimidex. The hemoglobin only seems to be going up faster rather than improving on this does unless it would have gotten worse up over time regardless of dose frequency. I have heard that increasing dose frequency can help lower hemoglobin but I didn’t notice this problem before I went from once to twice a week. Has anyone had any luck getting rid of polycythemia from DEcreasing rather than INcreasing frequency or only the opposite?

Edit: I’ve been donating blood every 2-3 months but it gets high again sometime before two months later

Are you aware that blood donation will lower your hematocrit?

Oh yeah sorry I forgot to mention i donate every 2-3 months but it gets high again sometime before month 2

I donate every month or so do to hematocrit reaching as high as 57% and hovers around 55% on the low end. I dose Jatenzo 237mg twice daily.

My blood pressure is 110/66, sometimes it’s even lower. I’m on a beta blocker.

I don’t buy this, if dose is kept the same. Lower peak but also higher trough and more time in that middle ground means consistent elevated levels and higher HCT. I think the less you inject the better to control that, since you’ll have at least some periods of lower TT where CBC can come back down. Or just lower your dose overall. Or try an ACE/ARB and Aspirin.